# SDR SWAA2024090915438

- Difficulty date: July 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA500D AND STR19R FWD CARGO COMPARTMENT 2024-455199<[01] REPLACED GUSSET AND FASTENERS LOCATED ON BSTA 500D AND STR 19R AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; SRM 51-10-02. AND DWG 143A7902 SHEET 174. REV ?-?. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED REPAIR STEP 1
